# SDR HEEA967071

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS BUT DOESN'T RECEIVE. FOUND UNIT WOULD RECEIVE BUT NOT TRANSMIT.  REPLACED MODULATORS Q124.  REPAIRED.  BENCH CHECK GOOD.
